# SDR HALA2010011200016

- Difficulty date: January 12, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 30,042 hours, 5,732 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 519588
- Part serial: 112733
- Condition: Failed
- Location: Apu
- Part time: 3,416 hours, 673 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAILED TO START ON GROUND.  T/S IAW FIM 49-11-00 FIG 105 REPLACED STARTER MOTOR IAW AMM 49-41-01, OP TEST GOOD. NO FAULTS, OK FOR SERVICE.
